# SDR GTIA201310281013

- Difficulty date: October 28, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 5,960 hours, 2,737 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200800
- Condition: Unknown
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUEELING NOISE COMING FROM ACFT LT OVERWING EXIT ROW 12.  R & R LT FORWARD ESCAPE HATCH . CLEAN AND REPLACED IAW AMM 52-21-11-000-001-A AND 52-21-11-400-001-A. PERFORM PRESSURIZATION STRUCTURAL LEAKAGE CHECK IAW AMM.  ACFT OK FOR SERVICE.
